# SDR VNAA20250329004

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 549.00 BTW STGR 16 TO STGR 17 LH SIDE AT CPAX.   CORROSION ON FRAME AT FS 549.00 BTW STGR 16 TO STGR 17 LH SIDE AT CPAX WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-31-06-101-002-A01 AND FRAME WAS REPAIRED PER REO 670-53-31-1006 REV. - -
